The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

skin problems

Sep 26, 2007

Hi my name is Manny and I been H.I.v since 2000 im been taking medicine since 2005 recently I notice a rash on my torso and very dry sking (dark)around my neck the skin looks really dry and it feels like sun burn. can you please help me?

Response from Dr. Henry

Difficult to offer any specific help without a full history and examination. Some HIV medications can cause some skin pigment changes. Skin problems are very common in the gerneral population and perhaps even more common in HIV+ persons so sorting out a cause and effect can be a challenge in many situations. I often seek help from a dermatologist to help me sort out rashes in my patients. KH

Re: HIV and hearing loss
Mosquito bites

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint